# SDR FDEA201205271975

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT STA 5-0, LONGERON 1L.    REPAIRED IAW SRM 53-00-05, FIG 201, REV 49,  LONGERON MACHINED IAW DWG AEA7476, REV A REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
